# SDR CA040211009

- Difficulty date: February 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Out Of Adjust
- Location: Governor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT ENGINE WOULD NOT MAKE TARGET TORQUE ON TAKE OFF AFTER 'MAX TORQUE' ADJUSTMENT.  AIRCRAFT ABORTED TAKE OFF AND RETURNED TO BLOCKS.  MAINTENENACE FOUND GOVERNOR INTERFERENCE DUE TO INPROPER SCREW 'X' ADJUSTMENT.  SCREW 'X' WAS ADJUSTED TO MANUFACTURERS SPECIFICATIONS AND AIRCRAFT RELEASED FOR TEST FLIGHT.  AIRCRAFT WAS FOUND SEVICIBLE ON TEST FLIGHT AND RELEASED TO SERVICE.
